U.S. doctors online nowAsk doctors free
A 24-year-old female asked about a 34-year-old female:

I stopped anti psychotic meds cause i felt sleepy and weird now i still feel weird and sleep poorly i feel like it is a catch 22 situation what now?

2 doctor answers5 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Difficult situation: Psychotic and/or bipolar symptoms can make you feel "weird" and sleep poorly. If you were given the medication for these issues, it's normal that they might return off the medication. Dosages can be adjusted to minimize sedation. The goal is to decrease symptoms and normalize sleep patterns. Please talk with your psychiatrist, and explain what has happened. S/he can help you with this.
Dr. Arthur Ciaramicoli
Clinical Psychology 45 years experience
Anti-Psychotic Meds: You should not stop your medications abruptly so you may be having a reaction to the sudden discontinuation. Consult the prescribing physician asa he or she can help you decide if you need to go back on the medications you were taking or chose an alternative course of action. Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 3, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.